MathSciNet Relay Station
MathSciNet bibliographic data
MR2425722 (2009f:11056) 11F46 (11F60)
Pitale, Ameya; Schmidt, Ralf Sign changes of Hecke eigenvalues of Siegel cusp forms of degree 2. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3831–3838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement